High Wind, Cook
- When
- October 19, 11:45 AM CST to October 20, 2:00 AM CST
- Where
- Cook forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $2,000
- Reported by
- Newspaper
A strong storm system moved northwest and deepened as it reached Lake Erie during the early morning hours of October 20th. The gradient rapidly tightened with northerly winds increasing to 35 to 45 mph with gusts as high as 65 mph along the Lake Michigan shore.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
A strong storm system moved northwest and deepened as it reached Lake Erie during the early morning hours of October 20th. The gradient rapidly tightened with northerly winds increasing to 35 to 45 mph with gusts as high as 65 mph along the Lake Michigan shore. Windows were blown out of the 12th floor of a building near Wabash and Chicago Avenues just before noon CST. A gust to 61 mph was measured at Oak Street Beach in Chicago around midnight CST. Winds gusted as high as 59 mph during the evening hours of October 19th along the Lake Michigan shore of Lake County Illinois.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Oct 19, 11:41 AM CST, 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1241 PM CDT WED OCT 19 2011
.DISCUSSION...
337 AM CDT
MAIN CONCERNS FOR THE MORNING UPDATE CONTINUE TO BE THE DEVELOPING
HIGH WIND AND HEAVY RAIN EVENT SETTING UP FOR THE NEXT 36 HOURS.
LITTLE CHANGE TO THE GOING FORECAST HAS BEEN NECESSARY AS THE MODELS
HAVE BEEN DEMONSTRATING VERY GOOD CONTINUITY WITH EACH
OTHER...RUN-TO-RUN...AND WITH THE DEVELOPING PATTERN. THE MAIN
ISSUE FOR TONIGHT HAS BEEN TO DECIDE ON WHAT TO DO WITH HEADLINES.
IN A NUTSHELL...HAVE UPGRADED THE HIGH WIND WATCH TO A HIGH WIND
WARNING FOR THE COUNTIES ADJACENT TO LAKE MICHIGAN...WHILE ADDING A
WIND ADVISORY TO THE ADJACENT WESTERN AND SOUTHERN COUNTIES...BUT
NOT AS FAR WEST AS THE I-39 CORRIDOR.
FOR THE REMAINDER OF THE NIGHT AND INTO THE MORNING HOURS...ONE SFC
LOW CONTINUES TO TRACK NWD INTO THE UPPER OHIO VALLEY AS THE
SUB-TROPICAL LOW MOVES ONSHORE FROM THE NERN GLFMEX TO SRN GEORGIA.
THE GUIDANCE REMAINS CONSISTENT ON SLOWLY TRACKING THE MORE NORTHERN
SFC LOW SLOWLY THROUGH OHIO TODAY AND THEN WRAPPING MORE NWWD BACK
INTO NRN INDIANA BY EARLY THURSDAY MORNING. AS THIS OCCURS...THE
SUB-TROPICAL SFC LOW WILL BE ABSORBED INTO THE OTHER LOW...AIDING IN
FURTHER DEEPENING OF A CONSOLIDATED LOW OF 988MB OVER NRN INDIANA.
THE PRESSURE GRADIENT OVER THE AREA IS ALREADY STRENGTHENING RAPIDLY
WITH WINDS IN EXCESS OF 30KT ALREADY OBSERVED OVER SRN LAKE MICHIGAN
AND THE COASTAL AREAS OF NERN IL/NWRN IN. EXPECT THAT WINDS WILL
CONTINUE TO INCREASE THROUGH THE MORNING. THE LATEST MODEL RUNS ARE
IN GOOD AGREEMENT ON ADVERTISING 925MB WINDS OF 50-60KT BY EARLY
THIS AFTERNOON. WITH FAIRLY STEEP LOW LEVEL LAPSE RATES DEVELOPING
TODAY...SEE LITTLE REASON WHY THE STRONG WINDS WILL NOT MIX DOWN TO
THE SURFACE...ESPECIALLY INVOF HEAVIER RAIN SHOWERS. SO...HAVE
UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING. EXPECT THAT
THE STRONGEST WINDS WILL BE LONG THE SHORE OF LAKE MICHIGAN...WITH
WIND SPEEDS DROPPING OFF FARTHER INLAND. WILL ALSO ISSUE A WIND
ADVISORY FOR LOCATIONS OUT TO THE FOX VALLEY AND THE I-55 CORRIDOR.
STRONG WINDS WILL CONTINUE THROUGH TONIGHT. THE LOW WILL FINALLY
LIFT OUT TO THE NORTHEAST THURSDAY MORNING. BRISK NORTH TO
NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE DAY
THURSDAY...BUT SHOULD DECREASE BELOW HEADLINE CRITERIA BY LATE
MORNING. ONE SIGNIFICANT IMPACT OF THE STRONG NORTH WINDS WILL BE
ON THE LAKEFRONT LOCATIONS WHERE STRONG WINDS WILL DRIVE WAVES AS
HIGH AS 20 TO 25 FEET. THIS WILL LEAD TO COASTAL FLOODING...BEACH
EROSION...ESPECIALLY FOR THE NWRN INDIANA LOCATIONS...AND WATER
SPLASHING UP TO ROADWAYS ADJACENT TO THE LAKE...INCLUDING LAKESHORE
DRIVE IN DOWNTOWN CHICAGO.
IN ADDITION TO THE STRONG WINDS...HEAVY RAIN WILL BE A CONCERN.
WITH THE SYSTEM POSSIBLY ABLE TO TAP SOME SUB-TROPICAL
MOISTURE...HAVE INCREASED QPF AMOUNTS OVER THE AREA. WITH PWATS
APPROACHING 1 INCH WRAPPING AROUND THE LOW...EXPECT PERIODS OF HEAVY
RAIN...ESPECIALLY FOR THE ERN PORTIONS OF THE CWA. NOW EXPECTING
PCPN AMOUNTS OF 2 TO 2.5 INCHES OVER NWRN INDIANA...DECREASING TO
0.5 TO 0.75 INCHES ALONG THE I-39 CORRIDOR. GIVEN THAT THE AREA HAS
NOT SEEN A SIGNIFICANT AMOUNT OF PCPN OVER RECENT WEEKS...AREA
RIVERS SHOULD HAVE ADEQUATE CAPACITY TO HANDLE THE RUNOFF.
HOWEVER...WITH THE HEAVIEST RAIN EXPECTED TO FALL OVER NWRN
INDIANA...THE KANKAKEE RIVER WILL NEED TO BE MONITORED FOR POSSIBLE
FLOODING PROBLEMS. ALSO...IF THERE IS ANY CONVECTIVE ENHANCEMENT TO
RAINFALL RATES...LOCATIONS EAST OF THE I-55 CORRIDOR WILL NEED TO BE
MONITORED FOR URBAN AND SMALL STREAM FLOODING PROBLEMS.
AS THE LOW LIFTS OUT ON THURSDAY AND HIGH PRESSURE BUILDS IN FROM
THE NRN PLAINS...COOLER AIR WILL FILTER OVER THE AREA...WITH
TEMPERATURES REMAINING WELL BELOW NORMAL INTO FRIDAY. HIGHS FOR
THURSDAY SHOULD ONLY BE IN THE UPPER 40S TO AROUND 50...WHILE
OVERNIGHT LOWS SHOULD DROP INTO THE LOWER TO MIDDLE 30S BY FRIDAY
MORNING. SOME MODERATION IS EXPECTED FOR THE WEEKEND AS MORE ZONAL
FLOW AND WEAK RIDING SETS UP OVER THE CNTRL CONUS. NO ADDITIONAL
PCPN IS EXPECTED FOR FRIDAY THROUGH SATURDAY NIGHT...WHILE HIGH
TEMPERATURES CLIMB BACK INTO THE UPPER 50S TO AROUND 60.
KREIN
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 18Z...
* CEILINGS LOWERING TO IFR EARLY THIS EVENING.
* NNW TO NNE INDS INCREASING THROUGH LATE AFTERNOON/EARLY EVENING.
GUSTS APPROACHING AND POSSIBLY EXCEEDING 40 KT.
* RAIN INCREASING AND VISIBILITY LOWERING LATE AFTERNOON/EARLY EVENING.
PAW
//DISCUSSION...UPDATED 18Z...
A STRONG FALL STORM WILL IMPACT THE REGION THIS AFTERNOON INTO
THURSDAY...BRINGING STRONG WINDS...PERIODS OF RAIN AND IFR
CONDITIONS. A SURFACE LOW IN THE OHIO VALLEY AT 18Z WILL
STRENGTHEN AS IT MOVES INTO NORTHWEST OH TONIGHT BEFORE MOVING AWAY
TO THE NORTHEAST ON THURSDAY. AREAS OF HEAVIER RAIN ASSOCIATED
WITH THIS LOW HAVE BEEN SLOW TO MOVE INTO THE REGION. IT NOW LOOKS
MORE LIKE EARLY EVENING FOR ARRIVAL. MODEL GUIDANCE CONTINUES TO
INDICATE IFR CEILINGS WITH THE HEAVIEST RAIN. IFR TIMING HAS BEEN
ADJUSTED TO MATCH THE RAIN.
WIND SPEEDS INCREASING LATE THIS AFTERNOON AND EVENING AS THE LOW
MOVES CLOSER. THEN SPEEDS DECREASING ON THURSDAY AND DIRECTION
BECOMING MORE NORTHWEST AS THE LOW MOVES AWAY.
PAW
//ORD AND MDW CONFIDENCE...UPDATED 18Z...
* MEDIUM CONFIDENCE IN CEILINGS LOWERING TO IFR...LOW CONFIDENCE
IN TIMING.
* MEDIUM CONFIDENCE IN WIND SPEED TREND...HIGH CONFIDENCE IN DIRECTION.
* MEDIUM CONFIDENCE IN PRECIPITATION AND VISIBILITY TREND.
PAW
//OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z...
THURSDAY NIGHT...MVFR POSSIBLE.
FRIDAY...VFR.
SATURDAY...VFR.
SUNDAY...SLT CHC SHRA.
MONDAY...VFR.
TUESDAY...CHC SHRA.
BMD
&&
.MARINE...
914 AM CDT UPDATE...
...STORM FORCE WINDS STILL EXPECTED ACROSS ALL OF LAKE MICHIGAN BY
LATE AFTERNOON/EARLY THIS EVENING....
FORECAST REMAINS ON TRACK. WINDS ACROSS THE NORTHERN PART OF THE
LAKE HAVE BEEN A LITTLE SLOW TO INCREASE BEYOND 25 KT SO FAR THIS
MORNING BUT EXPECT THEM TO START TO COME UP BY MIDDAY. WINDS ON
THE SOUTH HALF HAVE BEEN STEADILY INCREASING WITH 35-40 KT
REPORTED AT SHORE BASED SITES FROM MICHIGAN CITY WESTWARD AND
NORTHWARD UP THE ILLINOIS SHORE. STRONGER PRESSURE GRADIENT WILL
BE SPREADING NORTHWEST INTO THE AFTERNOON ALLOWING GALES TO SPREAD
ACROSS THE REST OF THE LAKE WITH STORM FORCE WINDS FOLLOWING SUIT.
DID INCREASE WINDS TO 55 KT FOR THE SOUTH HALF OF THE LAKE TONIGHT
AND LOOKING AT THE POTENTIAL FOR 55-60 KT GUSTS FOR A TIME LATE
THIS EVENING AND EARLY TONIGHT.
MDB
FROM 300 AM CDT ISSUANCE
ONLY SIGNIFICANT CHANGE THIS MORNING IS TO UPGRADE THE NORTHERN
THIRD OR SO OF LAKE MICHIGAN FROM A GALE WARNING TO A STORM
WARNING. AN ELONGATED AREA OF LOW PRESSURE EXTENDS FROM SOUTHERN
GEORGIA NORTH INTO SOUTHERN OHIO. THIS LOW WILL CONSOLIDATE DURING
THE DAY AS IT DEEPENS...REACHING NORTHWEST OHIO/FAR NORTHEAST
INDIANA LATE THIS EVENING. A LARGE RIDGE OF HIGH PRESSURE
EXTENDING FROM HUDSON BAY TO TEXAS WILL SLOWLY MOVE EAST TODAY AND
TONIGHT. THE GRADIENT WILL TIGHTEN RAPIDLY BETWEEN THESE TWO
FEATURES THIS AFTERNOON INTO THIS EVENING. SO EXPECTING A PERIOD
OF STEADILY INCREASING GALES FROM NOW THROUGH EARLY
AFTERNOON...FROM SOUTH TO NORTH ACROSS THE LAKE. THEN STORM FORCE
WINDS DEVELOPING BY LATE AFTERNOON ACROSS THE SOUTH...AND
SPREADING NORTH THROUGH THE EVENING. WHILE THE LOW WILL BEGIN TO
WEAKEN AS IT LIFTS NORTHEAST ACROSS THE EASTERN GREAT LAKES
THURSDAY...AND THUS EXPECT STORM FORCE WINDS TO END BY EARLY
THURSDAY AFTERNOON...THE GRADIENT WILL STILL REMAIN QUITE STRONG
AND EXPECT GALES TO PERSIST WELL INTO THURSDAY EVENING BEFORE
FINALLY DIMINISHING TO 30 KTS OR LESS LATE THURSDAY NIGHT. A RIDGE
OF HIGH PRESSURE WILL MOVE ACROSS THE LAKE FRIDAY...WITH A WEAK
TROUGH/COLD FRONT MOVING ACROSS THE WESTERN LAKES SATURDAY. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...HIGH WIND WARNING...ILZ006-ILZ014 UNTIL 10 AM THURSDAY.
LAKESHORE FLOOD WARNING...ILZ006-ILZ014 UNTIL 4 PM THURSDAY.
WIND ADVISORY...ILZ005-ILZ012-ILZ013-ILZ020-ILZ021-ILZ022-ILZ023-
ILZ032-ILZ033-ILZ039 UNTIL 10 AM THURSDAY.
IN...HIGH WIND WARNING...INZ001-INZ002 UNTIL 10 AM THURSDAY.
LAKESHORE FLOOD WARNING...INZ001-INZ002 UNTIL 9 PM THURSDAY.
WIND ADVISORY...INZ010-INZ011-INZ019 UNTIL 10 AM THURSDAY.
LM...GALE WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-LMZ742-
LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876-LMZ878 UNTIL 3 PM WEDNESDAY.
STORM WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-LMZ742-
LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876-LMZ878 UNTIL 3 PM THURSDAY.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 510 AM CDT WED OCT 19 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 201015- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 510 AM CDT WED OCT 19 2011 /610 AM EDT WED OCT 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. STRONG...GUSTY NORTHEAST TO NORTH WINDS AND PERIODS OF HEAVY RAIN ARE EXPECTED TODAY AND TONIGHT. THE STRONGEST WINDS...WITH GUSTS UP TO 60 MPH WILL BE OVER LOCATIONS ADJACENT TO LAKE MICHIGAN. WIND SPEEDS SHOULD DIMINISH FARTHER INLAND...GUSTING TO 40 TO 45 MPH AS FAR WEST AS THE FOX VALLEY AND INTERSTATE 55 CORRIDOR. PERIODS OF HEAVY RAIN ARE POSSIBLE THIS EVENING AND TONIGHT...WITH THE HEAVIER RAIN OVER NORTHWESTERN INDIANA AND PORTIONS OF NORTHEASTERN ILLINOIS EAST OF THE INTERSTATE 57 CORRIDOR. LARGE WAVES CRASHING ONTO THE SHORE WILL LIKELY RESULT IN FLOODING NEAR THE IMMEDIATE LAKE SHORE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTH TO NORTHWEST WINDS WILL GUST AS HIGH AS 60 MPH THROUGH EARLY THURSDAY MORNING NEAR LAKE MICHIGAN. INLAND...WINDS GUSTING TO 45 MPH ARE POSSIBLE. FLOODING DUE TO LARGE WAVES CRASHING ONTO SHORE NEAR THE IMMEDIATE LAKEFRONT WILL CONTINUE THROUGH THURSDAY AFTERNOON. RAINFALL TOTALS OF UP TO 2.5 INCHES WILL LIKELY RESULT IN SIGNIFICANT RISES ON CREEKS AND STREAMS. THE HEAVIEST RAIN SHOULD BE OVER FAR NORTHEASTERN ILLINOIS AND NORTHWESTERN INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-201015- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 510 AM CDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS WILL INCREASE TO STORM FORCE THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORM FORCE WINDS WILL CONTINUE THROUGH THURSDAY AFTERNOON WITH HAZARDOUS WINDS AND WAVES TO SMALL CRAFT LIKELY TO CONTINUE INTO FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-201015- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 510 AM CDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS WILL WILL INCREASE TO STORM FORCE BY THIS AFTERNOON. STORM FORCE WINDS WILL CONTINUE THROUGH THE NIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORM FORCE WILL CONTINUE THROUGH THURSDAY AFTERNOON...WITH GALES LIKELY TO LINGER INTO THURSDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KREIN
The national radar mosaic for the moment the first event began.
2 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2011Every state in 2011This day in weather historyWarnings in Illinois, October 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 351532, 351466.